• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Haldol Depot Sedation is killing me

fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,512
Location
U.K
I have recently been put on a haloperidol depot and it really is knocking me out. It was only a 50mg test dose but I think it could be interacting with the remaining Risperdal consta depot that may be left in my system.

I would like to know if the sedation wears off after a while or am I going to be stuck with it whilst I am on this depot.

Any ideas please
 
S

shotme

Guest
I have been 5 different antipsychotics over the last two years. two of them injections.

The tablet form all made it drowsy.

Ask your pdoc to change to paliperidone (invega) sustena as it vastly reduces the sedative side effect.
 
Last edited:
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,512
Location
U.K
I did ask about paliperidone but he was under the impression that it did not work as well as the risperdal consta depot I was on before they changed me over to haldol.

I feel like I am going around in circles and nothing seems to work. I hate the way I feel at the moment. I see my care co-ordinator on Monday and will tell her that I do not want the haldol.
 
Top